# SDR SIMA20160121004

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,076 hours, 23,484 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FWD LOWER YOKE REPAIR & REPLACEMENT.  INSTALL OVERSIZE BUSHINGS, INSTALL GUSSET PLATE IAW EO-EM-54MR-386.
